# SDR DLM88070903

- Difficulty date: July 11, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 42,183 hours, 31,821 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50459
- Part serial: 254
- Condition: Unserviceable
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FUMES NOTICED IN FWD CABIN/COCKPIT.  SECURED OVEN AND FUMES DISSIPATED.  DIVERTED TO KRIC.  REPLACED FIRST CLASS GALLEY OVEN.  OPN CKS NML.  REMOVED MCO AND PLCD.
